# SDR SWIA200820257

- Difficulty date: October 27, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 13,611 hours, 11,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT ROW 7C INOP.  FLT 6718.  REPLACED FLOOR EMERGENCY STRIP.
